Israel Journal of Mathematics

, Volume 42, Issue 4, pp 277–283

Isometries of the space of convex bodies contained in a Euclidean ball

  • Peter M. Gruber
Article

DOI: 10.1007/BF02761407

Cite this article as:
Gruber, P.M. Israel J. Math. (1982) 42: 277. doi:10.1007/BF02761407

Abstract

The isometries of the space of convex bodies contained in a Euclidean ball with respect to the symmetric difference metric are precisely the mappings generated by rotations of the ball.

Copyright information

© The Weizmann Science Press of Israel 1982

Authors and Affiliations

  • Peter M. Gruber
    • 1
  1. 1.Institut für Analysis, Technische Mathematik und VersicherungsmathematikTechnische UniversitätWienAustria